# SDR 98ZZZX247

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5773X
- Make and model: Aerosp AS 355F
- Aircraft serial: 5004
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 355A11002011
- Condition: Damaged
- Location: M/R
- Part time: 1,594 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING DAILY INSPECTION, FOUND M/R BLADE LEADING EDGE DAMAGED AT STA 3955 MM DUE TO IMPACT OF FOREIGN OBJECT.
